# SDR ASOA2012072501968

- Difficulty date: July 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 20,642 hours, 14,204 cycles
- Engine: Ge CF348C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319 S26l/R
- Part time: 986,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 319 AND FROM STRINGERS 26L TO 26R.   REMOVED CORROSION ON FRAME IAW SRM 53-21-06-101-002-A01.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT INSPECTION PROCEDURE UT-3. MIN MATERIAL REMAINING IS .042"7, ORIGINAL IS .050" MATERIAL REMOVED IS .008".  CORROSION ON FRAME IS OUT OF LIMITS IAW SRM 53-21-06-101-003-A01 IAW NOTE 1.    REPAIRED IAW REO 670-53-21-870 RC161761.
